Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking medicine for anxiety, blood pressure and back pain. Noticed raised blood potassium level. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 353 Questions
why is my blood test so high according to my last blood test? i take diovan, abilify, cymbalta, suboxene,
abilify, lovaza,lipitor, folic acid, amitriptiline,toprol, xanax?. i suffer of anxiety, blood pressure, back pain
which prescrition contains too much potassium
i have high potassium in my blood according to my last blood test 3 days ago
Posted Wed, 20 Feb 2013 in Medicines and Side Effects
Answered by Dr. Neelam Ashish Vanjari 2 hours later

Thanks for writing in.
The drugs which you are currently taking , do not cause rise in blood potassium levels. So do not worry about that.
Repeat the test again. If it comes positive still then get your renal function tests done to know cause for high potassium.
I hope I have answered your query. Revert back in case you have any doubts.

Best regards,
dr. Neelam.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor